# SDR DALA1034311814

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 38,651 hours, 8,898 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AFT ARE INOPERATIVE. MX REPLACED THE BATTERY PACK. SYS OPS IS NORMAL.
